Alert archive / Wisconsin / River Flood Warnings in 2018

River Flood Warning 31, NWS La Crosse, WI

May 4, 2018Buffalo County, Trempealeau County, Wisconsin

NWS La Crosse, WI issued this river flood warning at May 4, 2018, 3:40 AM CDT for Buffalo County, Trempealeau County, Wisconsin. It took effect at May 4, 2018, 8:30 PM CDT. It was in force for 65 hr.

The area

The outline as issued.

The facts

Issued
May 4, 2018, 3:40 AM CDT (08:40 UTC)
In effect from
May 4, 2018, 8:30 PM CDT
Expired
May 7, 2018, 1:00 PM CDT
In force
65 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

Counties Buffalo County, WI, Trempealeau County, WI

The radar

The La Crosse radar (KARX), 45 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Trempealeau River at Dodge (DDGW3). The gauge peaked at 8.18 ft at May 5, 2018, 6:00 PM CDT.

actionminormoderatemajor68101205/0405/0505/0605/0705/08
Action stage
9 ft
Minor stage
10.5 ft
Moderate stage
11 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

149 
WGUS43 KARX 040840
FLWARX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service La Crosse WI
340 AM CDT Fri May 4 2018

.Runoff from heavy rainfall overnight will lead to minor flooding on 
portions of the Trempealeau River .

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you live in a threatened area, be alert for high or rising water, 
and be ready to move to higher ground if necessary. 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Stay tuned to your favorite source of weather information, including 
NOAA Weather Radio, for later statements. 

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-042039-
/O.NEW.KARX.FL.W.0031.180505T0130Z-180507T1800Z/
/DDGW3.1.ER.180505T0130Z.180505T1200Z.180507T0000Z.NO/
340 AM CDT Fri May 4 2018

The National Weather Service in La Crosse WI has issued a 

* Flood Warning for 
  The Trempealeau River at Dodge.
* from this evening to Monday afternoon.
* At  2:45 AM Friday the stage was 7.6 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 9.4 feet by Saturday morning. The river will fall 
  below flood stage by Sunday evening.
* Impact...At 9.5 feet...The entrance road to the Trempealeau National
  Wildlife Refuge is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$
4 follow-up statements
077 
WGUS83 KARX 041014
FLSARX


Flood Statement
National Weather Service La Crosse WI
514 AM CDT Fri May 4 2018

.Recent heavy rainfall will lead to flooding on the Trempealeau 
River at Dodge.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-050113-
/O.CON.KARX.FL.W.0031.180505T0130Z-180507T1800Z/
/DDGW3.1.ER.180505T0130Z.180505T1200Z.180507T0000Z.NO/
514 AM CDT Fri May 4 2018

The Flood Warning continues for
  The Trempealeau River at Dodge.
* from this evening to Monday afternoon...Or until the warning is 
  cancelled.
* At  4:45 AM Friday the stage was 7.7 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 9.4 feet by Saturday morning. The river will fall 
  below flood stage by Sunday evening.
* Impact...At 9.5 feet...The entrance road to the Trempealeau National
  Wildlife Refuge is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$
561 
WGUS83 KARX 041553
FLSARX


Flood Statement
National Weather Service La Crosse WI
1053 AM CDT Fri May 4 2018

.The Flood Warning continues for the Trempealeau River at Dodge.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-050652-
/O.EXT.KARX.FL.W.0031.180505T0400Z-180508T1000Z/
/DDGW3.1.ER.180505T0400Z.180506T1800Z.180507T1600Z.NO/
1053 AM CDT Fri May 4 2018

The Flood Warning continues for
  The Trempealeau River at Dodge.
* from this evening to late Monday night...Or until the warning is 
  cancelled.
* At 9:45 AM Friday the stage was 7.8 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 9.5 feet by Sunday. The river will fall below flood 
  stage by Monday morning.
* Impact...At 9.5 feet...The entrance road to the Trempealeau National
  Wildlife Refuge is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$

CA
036 
WGUS83 KARX 042155
FLSARX


Flood Statement
National Weather Service La Crosse WI
455 PM CDT Fri May 4 2018

.Flood Warnings remain in effect for portions of the Trempealeau 
River and Kickapoo River.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC103-123-051255-
/O.EXT.KARX.FL.W.0023.000000T0000Z-180508T0336Z/
/VIOW3.2.ER.000000T0000Z.180505T1200Z.180507T0336Z.NO/
455 PM CDT Fri May 4 2018

The Flood Warning continues for
  The Kickapoo River at Viola.
* until Monday evening...Or until the warning is cancelled.
* At  2:59 PM Friday the stage was 15.0 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 16.0 feet  
  Saturday morning. The river will fall below flood stage Sunday 
  evening.
* Impact...At 16.0 feet...Water begins going over Highway 131/56 in 
  Viola.

&&
 
LAT...LON 4353 9064 4347 9066 4346 9072 4348 9073 4354 9070

$$

WIC123-051255-
/O.CON.KARX.FL.W.0022.000000T0000Z-180509T0000Z/
/REAW3.2.ER.000000T0000Z.180505T0000Z.180508T0600Z.NO/
455 PM CDT Fri May 4 2018

The Flood Warning continues for
  The Kickapoo River at Readstown.
* until Tuesday evening...Or until the warning is cancelled.
* At  4:00 PM Friday the stage was 14.1 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 14.6 feet this
  evening. The river will fall below flood stage Tuesday.
* Impact...At 13.0 feet...Water is up to the bottom of the Charles 
  Street Bridge.

&&
 
LAT...LON 4346 9072 4341 9077 4341 9079 4347 9078 4348 9073

$$

WIC023-051255-
/O.CON.KARX.FL.W.0025.000000T0000Z-180509T0000Z/
/SOGW3.1.ER.000000T0000Z.180505T0600Z.180508T0000Z.NO/
455 PM CDT Fri May 4 2018

The Flood Warning continues for
  The Kickapoo River at Soldiers Grove.
* until Tuesday evening...Or until the warning is cancelled.
* At  3:06 PM Friday the stage was 13.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.3 feet  
  Saturday morning. The river will fall below flood stage Monday 
  evening.
* Impact...At 14.0 feet...Water may begin to flood the park and 
  campground area in the old section of town.

&&
 
LAT...LON 4341 9077 4339 9077 4336 9081 4337 9085 4341 9079

$$

WIC023-051255-
/O.CON.KARX.FL.W.0024.000000T0000Z-180510T1800Z/
/GMIW3.2.ER.000000T0000Z.180505T1800Z.180509T1800Z.NO/
455 PM CDT Fri May 4 2018

The Flood Warning continues for
  The Kickapoo River at Gays Mills.
* until Thursday afternoon...Or until the warning is cancelled.
* At  8:00 AM Friday the stage was 14.2 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 15.1 feet  
  Saturday. The river will fall below flood stage Wednesday.
* Impact...At 15.0 feet...Moderate flooding is possible in and around 
  Gays Mills.

&&
 
LAT...LON 4336 9081 4327 9082 4328 9086 4337 9085

$$

WIC023-051255-
/O.CON.KARX.FL.W.0026.000000T0000Z-180511T0000Z/
/STEW3.2.ER.180504T1745Z.180507T0000Z.180510T0600Z.NO/
455 PM CDT Fri May 4 2018

The Flood Warning continues for
  The Kickapoo River at Steuben.
* until Thursday evening...Or until the warning is cancelled.
* At  3:45 PM Friday the stage was 12.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 13.1 feet  
  Sunday evening. The river will fall below flood stage Thursday. 
* Impact...At 13.0 feet...Bridge Street near the gage begins to 
  flood and Highway 179 may be threatened.

&&
 
LAT...LON 4327 9082 4308 9085 4306 9092 4315 9091 4328 9086

$$

WIC011-121-051255-
/O.EXT.KARX.FL.W.0031.180505T1800Z-180508T0300Z/
/DDGW3.1.ER.180505T1800Z.180506T1200Z.180507T0900Z.NO/
455 PM CDT Fri May 4 2018

The Flood Warning continues for
  The Trempealeau River at Dodge.
* from Saturday afternoon to Monday evening...Or until the warning is
  cancelled.
* At  3:45 PM Friday the stage was 7.9 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage Saturday and rise to near 9.2 
  feet Sunday morning. The river will fall below flood stage 
  Monday morning.
* Impact...At 9.0 feet...Agricultural and marsh land is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$
567 
WGUS83 KARX 050246
FLSARX


Flood Statement
National Weather Service La Crosse WI
946 PM CDT Fri May 4 2018

.The Cedar River at Charles City has dropped below flood stage. 
Therefore...the Flood Warning has been cancelled. The Trempealeau 
River near Dodge, Wisconsin is expected to crest below flood stage. 
Therefore...the Flood Warning has been cancelled.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

IAC067-050316-
/O.CAN.KARX.FL.W.0033.000000T0000Z-180506T1704Z/
/CCYI4.1.ER.180504T1400Z.180504T2200Z.180505T0018Z.NO/
946 PM CDT Fri May 4 2018

The Flood Warning is cancelled for
  The Cedar River at Charles City.
* At  9:30 PM Friday the stage was 11.6 feet.
* Flood stage is 12.0 feet.
* Fell below flood stage at  7:18 PM Friday.
* Forecast...The river will continue to fall and drop below 9 feet 
  Saturday evening.


$$

WIC011-121-050316-
/O.CAN.KARX.FL.W.0031.000000T0000Z-180508T0300Z/
/DDGW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
946 PM CDT Fri May 4 2018

The Flood Warning is cancelled for
  The Trempealeau River at Dodge.
* At  8:45 PM Friday the stage was 8.0 feet.
* Flood stage is 9.0 feet.
* Forecast...The river is expected to crest below flood stage near
  8.8 feet Sunday morning.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at May 3, 11:15 PM CDT, 4 hours 25 minutes earlier.

Area forecast discussion, May 3, 11:15 PM CDT, 4 hours 25 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
1115 PM CDT Thu May 3 2018

.SHORT TERM...(Tonight thru Friday night)
Issued at 235 PM CDT Thu May 3 2018

Main short-term fcst concerns are SHRA/TSRA and rain amounts tonight
and potential for more river rises/flooding tonight into Friday.

Data analysis at 18z had a weak area of high pressure over the
western great lakes and low pressure lifting into NE KS. So far
today the high has been in control of the area's weather, with sunny
to partly sunny skies and no SHRA/TSRA. The low was lifting across
KS in response to a strong 500mb trough and shortwave lifting thru
the central plains. Convection starting to develop from MO to
eastern Neb as strong, deep layered lift ahead of these features
starts to interact with the 1 to 1.5 inch PW plume across MO, IA,
eastern Neb.

Model runs of 03.12z initialed quite well. Solutions converging on a
tighter consensus as the strong troughing/shortwave energy over the
central plains lifts northeast and thru the mid/upper MS valley
tonight, exiting quickly east on Fri with NW flow aloft to remain
over the region Fri night. Short-term fcst confidence is generally
good this cycle.

In the short-term, tighter model consensus has trended northward
with the track of the sfc/lower level features/strong thermo-dynamic
forcing under the strong mid level trough/shortwave and lift/
divergence aloft tonight. Still some model detail differences with
the actual axis of heaviest rainfall, but all models now solidly
somewhere across the central or south parts of the fcst area.
NAM/GFS near/north of I-90 while bulk of CAMs and GEM/ECMWF
near/south of I-90. All with a band of 1 to 2" of rainfall, locally
up to 3 inches, much like Tue night was. Just where the heaviest
rain will fall is the question, and its impacts on runoff and rises
on area rivers and streams. See hydro section below for more on
potential river/flooding impacts tonight into Fri. As convection
develops SW of the fcst area and evolves thru mid afternoon,
hopefully it will become clear early on which set of model solutions
(more north or more south) with the axis of heaviest rain will be
more correct. Have expanded 80-100% precip chances more northward
for late this afternoon/tonight, and lingered precip chances longer
into the overnight hours as the deformation band north of the sfc-
850mb low pivots across the area. With widespread precip across the
area tonight, MUCAPE looks to stay over mainly the south end of the
fcst area. However, given the deep/strong forcing, carried TSRA
chances as far north as Clark Co. WI for a time this evening.

Northward shift of model consensus now tracks the sfc low across the
fcst area on roughly a KOLZ-KLNR line this evening, with the far SE
end of the fcst area getting into the warm sector. Potential for
some sfc-900mb shear/helicity/CAPE to be ingested into TSRA that
would develop near the sfc low/frontal boundaries. SWODY1 with a
marginal to slight risk of severe storms near/south of the KOLZ-KLNR
line/sfc low track reasonable at this point.

.LONG TERM...(Saturday thru Thursday)
Issued at 235 PM CDT Thu May 3 2018

For Saturday thru Sunday night: main fcst concerns this period are
SHRA/TSRA chances centered on Sat night.

03.12z models in good agreement for broad cyclonic mid level flow
over the region Sat, with pieces of shortwave energy to ripple thru
it Sat/Sat night and sharpen the cyclonic flow. Models then quite
progressive with the pattern with shortwave ridging progged to
quickly build over the Upper Midwest Sun/Sun night. Fcst confidence
this period is average to good this cycle.

Shortwaves dropping thru the NW cyclonic flow Sat/Sat night send a
sfc-850mb low/trough into/across the area Sat afternoon/night. PW
values of 0.75 to 1 inch progged to accompany the trough across the
area. This with rather steep sfc-500mb lapse rates under the 500mb
cooling and MUCAPE in the 500-1000 j/kg range at 00z Sun. Some
timing differences as usual with NW flow shortwaves but consensus
SHRA/TSRA chances of 30-50% centered on Sat evening quite reasonable
for now. Cooler, drier Can high pressure to settle in for Sun/Sun,
under the shortwave ridging aloft. Stronger shot of lower level cold
advection spreads across the area later Sat night/Sun morning behind
the departing trough. Even with what should be plenty of sunshine on
Sun, mixed 925-850mb temps Sun afternoon only supporting highs
mainly in the 60s, which is actually near the early May normals.

For Monday thru Thursday (days 4-7): main fcst concerns this period
are SHRA/TSRA chances Tue night into Thu.

Medium range model runs of 03.00z/03.12z in good agreement for
shortwave ridging to build across the Upper Midwest Mon/Tue. Some
detail differences by day 6/7 Wed/Thu, but reasonable agreement for
a stronger shortwave trough to take its time swinging into/thru the
region Tue night into Thu. Overall day 4-7 fcst confidence is
average to good this cycle.

First part of next week starts off dry/quiet as the high pressure
from Sunday remains in control of the region's weather. As the high
slowly moves east of the area and deeper southerly flow returns,
consensus highs warming back into the 70s by Tue look good.
Shortwave trough coming across the plains Tue looking to bring 1 to
1.25 inches of PW with it. Given the detail differences, there are
questions concerning how much CAPE may build over the area Wed. For
now will carry a mention of TSRA Wed afternoon/evening as the sfc
thru mid level trough works its way across the region. Much of Thu
may well end up dry, but with model/detail differences, some small
consensus SHRA chances lingering into Thu reasonable for now.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1115 PM CDT Thu May 3 2018

Cigs: mvfr at KLSE and flirting with it at KRST. Don't expect it to
last long at KRST but likely hold at KLSE through 09z or so. Expect
the cigs to clear toward 15z or so, with VFR conditions for the rest
of the day/night.

WX/vsby: SHRA continues overnight, weakening as it pulls east.
Should be done at KRST by 09-10z and KLSE toward 10-11z. Some mostly
mvfr restrictions from the rain - more of an impact at KLSE which
will be closer to exiting low pressure system.

Winds: winds are starting to swing to the northwest...and will be on
the increase by mid morning Fri as the pressure gradient tightens a
bit. Afternoon gusts in the low 20s possible.

&&

.FIRE WEATHER...Friday and Saturday
Issued at 235 PM CDT Thu May 3 2018

Widespread 1/2 to 2" of rain looking to fall across the central
and south parts of the fcst area, with 1/4" or less near and north
of hwy 29 across WI. Drier high pressure, with minimum afternoon
humidities of 25 to 35% then builds in for Fri/Sat. This with NW
winds 10-20 mph and gusty Fri then SW 10-20 mph on Sat. Where the
lesser rain amounts fall tonight (near/north of hwy 29), and
spring green-up is slower, elevated fire weather conditions are
possible Fri/Sat during the afternoon into early evening hours.

&&

.HYDROLOGY...Tonight into Friday
Issued at 319 PM CDT Thu May 3 2018

Flood warnings continue along stretches of the Mississippi and
Kickapoo rivers.

One more round of rainfall will move through the area late this
afternoon and tonight. Potential exits for a band of 1 to 2 inches
of rainfall, locally up to 3 inches, somewhere from the I-90
corridor southward into NE IA and far SW WI. Models still differing
a bit on where the axis of heaviest rain will land, and we are not
likely to know which is model is more correct until SHRA/TSRA start
to develop/moving into the fcst area during the mid afternoon hours.

Much of the area along/south of I-90 has received 1 to locally 3
inches of rain since Tue night. The soils across this area are now
generally moist, and there is still little if any E-T (evapo-
transpiration) due to the late spring. Depending on rainfall rates,
some of the rain is likely to runoff. and create additional rises
on area rivers and streams. Much of the precip is expected to be
rain with embedded TSRA, vs. all-out heavy rain producing TSRA,
for somewhat lower rainfall rates. In coordination with MKX office,
have issued a flood watch for portion of NE IA and SW WI where
the 1 to 2, locally 3 inches of rain may produced flooding on the
tributary rivers in those areas.

Minor flooding is still expected along the Mississippi River.
Meanwhile, there could minor to potentially moderate (some
contingency forecasts show this based on 1 to 2 inches of rainfall)
flooding along the Kickapoo River.

Please see water.weather.gov for the specific river forecast
information.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flood Watch from 7 PM CDT this evening through Friday morning
     for WIZ053>055-061.

MN...None.
IA...Flood Watch from 7 PM CDT this evening through Friday morning
     for IAZ010-011-029-030.

&&

SHORT TERM.....RRS
LONG TERM......RRS
AVIATION.......Rieck
FIRE WEATHER...RRS
HYDROLOGY......RRS
Hazardous weather outlook, May 3, 3:30 PM CDT, 12 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
330 PM CDT Thu May 3 2018

IAZ010-011-029-030-WIZ053>055-061-041200-
Winneshiek-Allamakee-Fayette-Clayton-Vernon-Crawford-Richland-
Grant-
330 PM CDT Thu May 3 2018

This Hazardous Weather Outlook is for portions of northeast Iowa
and southwest Wisconsin.

.DAY ONE...Tonight

Showers and thunderstorms are expected into the overnight hours.
Rainfall amounts of 1 to 2 inches and possibly locally higher are
expected. This may result in localized flooding. A Flood Watch is
in effect from 7 PM this evening until noon on Friday.

A few storms may produce isolated large hail this evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A Flood Watch is in effect until noon on Friday.

Thunderstorms will be possible Saturday night and again Tuesday
night into Wednesday. The main threat from these storms will be
lightning.

Minor flooding will continue along the Mississippi and Kickapoo
Rivers through the weekend. Please visit water.weather.gov for
the latest river forecast information.

.SPOTTER INFORMATION STATEMENT...

Rainfall reports are appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

IAZ008-009-018-019-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-041200-
Mitchell-Howard-Floyd-Chickasaw-Wabasha-Dodge-Olmsted-Winona-
Mower-Fillmore-Houston-Taylor-Clark-Buffalo-Trempealeau-Jackson-
La Crosse-Monroe-Juneau-Adams-
330 PM CDT Thu May 3 2018

This Hazardous Weather Outlook is for portions of northeast
Iowa, southeast Minnesota, and west central Wisconsin.

.DAY ONE...Tonight

Showers and thunderstorms are expected into the overnight hours,
especially south of Interstate 94. The main threats are brief
heavy rain and lightning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Elevated fire weather conditions are expected Friday and Saturday,
mainly during the afternoon hours north of Interstate 90.

Thunderstorms will be possible Saturday night and again Tuesday
night into Wednesday. The main threat from these storms will be
lightning.

Minor flooding will continue along the Mississippi and Kickapoo
Rivers through the weekend. Please visit water.weather.gov for
the latest river forecast information.

.SPOTTER INFORMATION STATEMENT...

Rainfall reports are appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

Hollan

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 9:31 PM CDTRiver Flood WarningARXCrawford4 days
May 3, 9:31 PM CDTRiver Flood WarningARXCrawford6 days
May 4, 6:14 AM CDTRiver Flood WarningARXMonroe, Vernon6 hr
May 4, 8:36 AM CDTAreal Flood WarningARXRichland36 hr

Nearby

River Flood Warnings in Wisconsin, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.